The Dead Sea Scrolls Reclaimed
Bibliographic Data
| ID | 12012974 |
|---|---|
| Authors | Moshe J Bernstein (Yeshiva University, corresponding author) |
| Year | 1997 |
| Volume | 22 |
| Issue | 1 |
| Pages | 77-93 |
| Publication date | 1997-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | AJS Review The Journal of the Association for Jewish Studies (JOURNAL) |
| Journal identifiers | ISSN: 0364-0094 • E-ISSN: 1475-4541 |
| Publisher | Project MUSE (PUBLISHER • US) |
| DOI | 10.1017/s0364009400009235 |
| OpenAlex | W2125581801 |
| Language | EN |
| References cited | 1 |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Archaeology · Content (measure theory · Dead Sea Scrolls · Ancient Mediterranean Archaeology and History · Archaeology and Historical Studies · Computer Science · History · Maritime and Coastal Archaeology · Mathematics
| Highly cited | No |
|---|